# SDR 20000608SH008

- Difficulty date: May 10, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Part number: 69778551
- Condition: Cracked
- Location: Horiz Stab Trim
- Component: H/Stab Trim Act, Boeing
- Component part number: 65C347513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS, PN 69-77855-1, ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM CAUSING THE UNIT TO BIND AND JAM.  IMPROPER HEAT-TREATING, AUSTENITE, FATIGUE AND INCREASED SPRING COIL STRESSES.  (X)
